Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 163, NWS Twin Cities, MN

July 27, 2010Morrison County, Todd County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 27, 2010, 9:13 AM CDT for Morrison County, Todd County, Minnesota. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2010, 9:13 AM CDT (14:13 UTC)
Expired
Jul 27, 2010, 9:45 AM CDT
In force
32 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Morrison County, MN, Todd County, MN

The radar

The Minneapolis radar (KMPX), 172 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 2.2 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2010-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2010-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 220 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2143 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
832 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
220 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
1.9
Supercell composite
21.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

291 
WUUS53 KMPX 271413
SVRMPX
MNC097-153-271515-
/O.NEW.KMPX.SV.W.0163.100727T1413Z-100727T1515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
913 AM CDT TUE JUL 27 2010

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN TODD COUNTY IN CENTRAL MINNESOTA...
  MORRISON COUNTY IN CENTRAL MINNESOTA...

* UNTIL 1015 AM CDT

* AT 910 AM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
  THIS STORM WAS LOCATED 4 MILES NORTHEAST OF EAGLE BEND...OR ABOUT
  17 MILES NORTH OF LONG PRAIRIE...AND MOVING EAST AT 45 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  LONG PRAIRIE...
  LITTLE FALLS...
  STAPLES...
  BROWERVILLE...
  PHILBROOK...
  MOTLEY...
  CUSHING...
  RANDALL...
  SOBIESKI...
  GENOLA...
  PIERZ...
  HARDING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4636 9470 4636 9464 4631 9455 4634 9442
      4629 9434 4626 9434 4623 9439 4617 9436
      4615 9394 4582 9403 4600 9513 4636 9514
      4638 9473
TIME...MOT...LOC 1413Z 280DEG 41KT 4621 9492
WIND...HAIL 60MPH 1.00IN

$$
2 follow-up statements
123 
WWUS53 KMPX 271429
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
929 AM CDT TUE JUL 27 2010

MNC097-153-271515-
/O.CON.KMPX.SV.W.0163.000000T0000Z-100727T1515Z/
TODD MN-MORRISON MN-
929 AM CDT TUE JUL 27 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MORRISON AND
NORTHERN TODD COUNTIES UNTIL 1015 AM CDT...

AT 928 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES WEST OF
CUSHING...OR 16 MILES NORTHEAST OF LONG PRAIRIE...MOVING EAST AT 45
MPH.

LOCATIONS IMPACTED INCLUDE...
  LITTLE FALLS...CUSHING...RANDALL...SOBIESKI...GENOLA...PIERZ...
  HARDING...LASTRUP...BUCKMAN AND FLENSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN THE TWIN CITIES.

&&

LAT...LON 4633 9490 4638 9473 4636 9470 4636 9464
      4631 9455 4634 9442 4629 9434 4626 9434
      4623 9439 4617 9436 4615 9394 4582 9403
      4600 9513
TIME...MOT...LOC 1429Z 280DEG 41KT 4618 9466
WIND...HAIL 60MPH 1.00IN

$$
042 
WWUS53 KMPX 271445
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
945 AM CDT TUE JUL 27 2010

MNC097-153-271454-
/O.CAN.KMPX.SV.W.0163.000000T0000Z-100727T1515Z/
TODD MN-MORRISON MN-
945 AM CDT TUE JUL 27 2010

...THE SEVERE THUNDERSTORM WARNING FOR MORRISON AND NORTHERN TODD
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. HEAVY DOWNPOURS... SMALL HAIL... AND BRIEF GUSTY WINDS 
REMAIN POSSIBLE WITH THE STORM.

LAT...LON 4633 9490 4638 9473 4636 9470 4636 9464
      4631 9455 4634 9442 4629 9434 4626 9434
      4623 9439 4617 9436 4615 9394 4582 9403
      4600 9513
TIME...MOT...LOC 1444Z 280DEG 41KT 4615 9442

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 5:36 AM CDT, 3 hours 37 minutes earlier.

Area forecast discussion, Jul 27, 5:36 AM CDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
536 AM CDT TUE JUL 27 2010

.DISCUSSION...
MANY CONCERNS IN THE FORECAST FOR TODAY. FIRST IS SEVERE WEATHER
POTENTIAL OVER NORTHERN CWA THIS MORNING/EARLY AFTERNOON. COMPLEX
OVER NORTHWEST MN CONTINUES TO RIDE A BIT SOUTH OF OF EAST. THIS
WILL LIKELY CLIP THE FAR NORTHERN AREAS INTO THE MORNING. 00Z 4KM
NMM WRF REFLECTIVITY HAS THIS SYSTEM RIDING EAST AND INTO WC WI BY
NOON AND REDEVELOPING RAPIDLY INTO A BOW TYPE STRUCTURE. WILL HAVE
TO INCLUDE CHANCE POPS OVER WC WI INTO THE AFTERNOON AS WELL...AND
WILL CARRY CHANCE OF SEVERE AS WELL. SURFACE FRONT STILL IS FCST
TO DROP SOUTH OVER THE CENTRAL/SOUTHERN CWA LATE THIS
AFTERNOON/OVERNIGHT. SEVERE POTENTIAL DOES REMAIN...ALONG WITH THE
POSSIBILITY OF HEAVY RAIN...AS PWATS INCREASE TO AROUND 2 INCHES.
ANTICIPATE A FAIR AMOUNT OF CLOUD COVER OVER THE NORTHERN CWA
DURING THE DAY. SOUTHWEST PARTS OF THE AREA SHOULD SEE CIRRUS THIN
AS COMPLEX EXITS THE AREA TO THE EAST. SHOULD HEAT NICELY THIS
AFTERNOON INTO THE MID 90S...AND WITH DEWPOINTS IN THE LOWER 70S
AT LEAST...HEAT INDICIES WILL BE RANGING AROUND 100F FOR A FEW
HOURS THIS AFTERNOON. KALKSTEIN WAS INDICATING THE METRO MOVING
INTO THE WARNING CRITERIA THIS AFTERNOON...BUT WITH THE RATHER LOW
CONFIDENCE IN TIMING OF CONVECTIVE DEVELOPMENT/CLOUD COVER...WILL
HIGHLIGHT SOUTHERN REGION WITH AN ADVISORY.

FRONT DROPS SOUTH DURING THE NIGHT...WITH SEVERE PARAMETERS ALL
POINTING AT POTENTIAL. WILL MENTION CHANCE OF SEVERE FOR THE
EVENING ACROSS CENTRAL AND SOUTHERN AREAS. CAP IS BUILDING INTO SW
MN THIS MORNING AND IS FCST TO REMAIN THROUGH THE AFTERNOON.
SHOULD SEE THIS ERODES AS UPPER TROUGH/HEIGHT FALLS OCCUR...AND
THERE MAY BE OUTFLOW BOUNDARY FROM MORNING CONVECTION TO CONTEND
WITH.

SYSTEM EXITS TO THE SOUTH LATE TONIGHT...WITH ONLY SLGT CHANCE
REMAIN IN SC MN EARLY WED. OTHERWISE DRIER CONDITIONS MOVE INTO
THE AREA THROUGH THURSDAY. NORTHWEST FLOW ALOFT BRINGS NEXT SYSTEM
INTO THE WESTERN CWA THURSDAY NIGHT THROUGH FRIDAY. HAVE INCREASE
POPS INTO CHANCE CATEGORY FOR THIS AS MODELS ARE TRENDING ANOTHER
WAVE MOVING ACROSS THE SOUTHWEST CWA.

&&

.AVIATION... /12Z TAF ISSUANCE/

THE MAIN CONCERN TODAY WILL BE THE THREAT FOR THUNDERSTORMS.
MODERATE TO STRONG WARM AIR ADVECTION CONTINUED OVER THE EASTERN
DAKOTAS AND WESTERN MINNESOTA THIS MORNING. THIS MID/UPPER LEVEL
JETS WILL HELP SUSTAIN THE MESCOSCALE CONVECTIVE SYSTEM OVER THE
EASTERN DAKOTA AND NORTHERN MN. TSRA CONTINUE TO
REKINDLE ALONG THE FRONTAL BOUNDARY...AS STORMS TRACK EAST-SOUTHEAST
OVER THE TAF SITES. FRONT IS FORECAST TO PUSH INTO CENTRAL MN AND
NEAR THE TWIN CITIES AREA...AND THROUGH WEST CENTRAL WISCONSIN THIS
EVENING. CLOUDS AND CEILING HEIGHTS HAVE BEEN GENERALLY ABOVE 3500
FEET AGL. SOME PATCHY MVFR NEAR KAXN. IN THE VICINITY OF THE
TSRA...EXPECT LOWER MVFR TO IFR FLYING CONDITIONS.  CONDS EXPECTED
TO IMPROVE LATER THIS EVENING AND OVERNIGHT AS DRIER AIR FILTER IN
THE WAKE OF THE FRONT.

KMSP...OUTFLOW BOUNDARY FROM CONVECTIVE SYSTEM OVER EASTERN DAKOTAS
COULD
PUSH CLOSE TO THE TWIN CITIES THIS MORNING. THUS...AN ISOLATED
SHRA/TSRA IS PSBL THROUGH MID OR LATE MORNING. THE BEST TIME FOR
INITIATION OF THUNDERSTORMS WILL BE LATER THIS AFTERNOON AND
EVENING. THIS IS ASSOCIATED WITH FRONTAL BOUNDARY.  THE BOUNDARY IS
FORECAST TO PUSH THROUGH BETWEEN 800 AND 1000 PM.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...HEAT ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
ANOKA-BLUE EARTH-BROWN-CARVER-CHIPPEWA-DAKOTA-FARIBAULT- FREEBORN-
GOODHUE-HENNEPIN-KANDIYOHI-LAC QUI PARLE-LE SUEUR-MARTIN-
MCLEOD-MEEKER-NICOLLET-RAMSEY-REDWOOD-RENVILLE-RICE-SCOTT-
SIBLEY-STEELE-SWIFT-WASECA-WASHINGTON-WATONWAN-WRIGHT-YELLOW
MEDICINE.

WI...NONE.
&&

DWE/JVM
Hazardous weather outlook, Jul 27, 8:12 AM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
812 AM CDT TUE JUL 27 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
281315-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
812 AM CDT TUE JUL 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS A PORTION
CENTRAL MINNESOTA AND NORTHWEST WISCONSIN THIS MORNING. LARGE
HAIL AND STRONG WINDS ARE THE MAIN THREATS FROM THESE STORMS.

TEMPERATURES WILL WARM TO 90 TO 95 DEGREES ACROSS PARTS OF CENTRAL
AND SOUTHERN MINNESOTA THIS AFTERNOON. COMBINED WITH DEWPOINTS IN
THE LOWER AND MIDDLE 70S...DANGEROUS HEAT INDICIES IN THE 100 TO
105 DEGREE RANGE ARE EXPECTED THIS AFTERNOON ACROSS PARTS OF
CENTRAL AND SOUTHERN MINNESOTA DURING THE AFTERNOON...GENERALLY
SOUTH OF INTERSTATE 94.

A COLD FRONT WILL ADVANCE SOUTH ACROSS THE AREA THIS AFTERNOON AND
TONIGHT. THERE REMAINS A SLIGHT RISK OF SEVERE THUNDERSTORMS
ACROSS MUCH OF THE AREA. LARGE HAIL AND DAMAGING WINDS ARE
POSSIBLE ALONG WITH HEAVY RAINFALL. AN ISOLATED TORNADO IS
POSSIBLE... ESPECIALLY LATE THIS AFTERNOON AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE AGAIN POSSIBLE THURSDAY NIGHT INTO SATURDAY.
SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jul 27, 7:36 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
736 AM CDT TUE JUL 27 2010

MNZ041>043-271315-
DOUGLAS-MORRISON-TODD-
736 AM CDT TUE JUL 27 2010

...THUNDERSTORMS MOVING INTO DOUGLAS...MORRISON AND TODD
COUNTIES THROUGH 815 AM CDT...

AT 729 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTHEAST OF BROWERVILLE. THIS STORM WAS MOVING
EAST AT 30 MPH. ANOTHER STRONG STORM WAS MOVING INTO NORTHWEST
DOUGLAS COUNTY IN THE MELBY AREA.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BROWERVILLE.
  CUSHING.
  RANDALL.
  FLENSBURG.
  SOBIESKI.
  LITTLE FALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

IF ON OR NEAR LAKES GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A
VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE
PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DON'T BE CAUGHT
ON THE WATER IN A THUNDERSTORM!

&&

LAT...LON 4635 9468 4633 9457 4631 9455 4631 9452
      4629 9443 4617 9436 4609 9407 4583 9420
      4602 9516 4635 9513
TIME...MOT...LOC 1234Z 289DEG 27KT 4612 9473
Special weather statement, Jul 27, 7:36 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
736 AM CDT TUE JUL 27 2010

MNZ041>045-049-050-271330-
BENTON-DOUGLAS-KANABEC-MILLE LACS-MORRISON-STEARNS-TODD-
736 AM CDT TUE JUL 27 2010

AT 729 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS 6 MILES NORTHEAST OF BROWERVILLE. THESE STORM WERE
MOVING SOUTHEAST AT 40 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BROWERVILLE.
  CUSHING.
  RANDALL.
  FLENSBURG.
  SOBIESKI.
  LITTLE FALLS.

LAT...LON 4631 9455 4631 9438 4628 9435 4623 9440
      4617 9437 4616 9383 4623 9379 4624 9345
      4556 9358 4571 9460 4603 9563 4611 9555
      4611 9516 4632 9517 4638 9474
TIME...MOT...LOC 1235Z 294DEG 34KT 4612 9471
Special weather statement, Jul 27, 7:51 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
751 AM CDT TUE JUL 27 2010

WIZ014-015-271345-
BARRON-POLK-
751 AM CDT TUE JUL 27 2010

...THUNDERSTORMS MOVING OVER BARRON AND POLK COUNTIES THROUGH 845 AM
CDT...

AT 747 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES NORTHWEST OF MCKINLEY. THIS STORM WAS MOVING
EAST AT 35 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MCKINLEY.
  TURTLE LAKE.
  COMSTOCK.
  BARRONETT.
  BARRON.
  HAUGEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

&&

LAT...LON 4530 9232 4569 9234 4571 9216 4565 9215
      4564 9156 4523 9155
TIME...MOT...LOC 1251Z 271DEG 31KT 4560 9219
Special weather statement, Jul 27, 8:37 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
837 AM CDT TUE JUL 27 2010

MNZ042-043-271430-
MORRISON-TODD-
837 AM CDT TUE JUL 27 2010

...THUNDERSTORMS MOVING INTO/DEVELOPING OVER MORRISON AND TODD
COUNTIES THROUGH 930 AM CDT...

AT 833 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTHEAST OF DEER CREEK. THIS STORM WAS MOVING
EAST AT 45 MPH.

PEA SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE EXPECTED
WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HEWITT.
  BERTHA.
  EAGLE BEND.
  CLARISSA.
  STAPLES.
  PHILBROOK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE FROM THE
THUNDERSTORM. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING
OF WATER ON AREA ROADWAYS.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

&&

LAT...LON 4636 9470 4636 9464 4631 9455 4634 9446
      4633 9440 4629 9434 4626 9434 4623 9439
      4617 9436 4616 9404 4596 9410 4597 9465
      4610 9516 4636 9517 4638 9473
TIME...MOT...LOC 1337Z 283DEG 39KT 4633 9517

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 3:54 AM CDTHeat AdvisoryMPXAnoka, Blue Earth, Brown, Carver, Chippewa, Dakota and 24 more15 hr
Jul 27, 6:41 AM CDTSevere Thunderstorm WarningMPXMorrison, Todd49 min
Jul 27, 7:36 AM CDTSpecial Weather StatementMPXMorrison, Todd39 min
Jul 27, 8:37 AM CDTSpecial Weather StatementMPXMorrison, Todd53 min
Jul 27, 4:19 PM CDTTornado WarningMPXDouglas, Pope, Stevens41 min
Jul 27, 4:28 PM CDTSevere Thunderstorm WarningMPXDouglas36 min
Jul 27, 4:36 PM CDTSevere Thunderstorm WarningMPXTodd39 min
Jul 27, 4:42 PM CDTTornado WarningMPXMorrison33 min
Jul 27, 4:45 PM CDTTornado WarningMPXMorrison, Todd45 min
Jul 27, 5:08 PM CDTAreal Flood AdvisoryMPXBenton, Douglas, Kanabec, Mille Lacs, Morrison, Pope and 2 more3 hr
Jul 27, 5:14 PM CDTTornado WarningMPXBenton, Morrison, Stearns46 min
Jul 27, 5:16 PM CDTTornado WarningMPXDouglas, Morrison, Stearns, Todd44 min
Jul 27, 5:21 PM CDTSpecial Weather StatementMPXKandiyohi39 min
Jul 27, 5:35 PM CDTSpecial Weather StatementMPXBenton, Kanabec, Mille Lacs, Stearns40 min
Jul 27, 5:40 PM CDTSevere Thunderstorm WarningMPXBenton, Stearns35 min
Jul 27, 5:45 PM CDTSevere Thunderstorm WarningMPXBenton, Kanabec, Mille Lacs, Morrison45 min
Jul 27, 5:46 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker59 min
Jul 27, 6:00 PM CDTSevere Thunderstorm WarningMPXBenton, Mille Lacs, Sherburne, Stearns45 min
Jul 27, 6:15 PM CDTSevere Thunderstorm WarningMPXChippewa, Redwood, Renville, Yellow Medicine60 min
Jul 27, 6:17 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti, Kanabec, Mille Lacs43 min
Jul 27, 6:24 PM CDTSevere Thunderstorm WarningMPXAnoka, Isanti, Meeker, Sherburne, Stearns, Wright51 min
Jul 27, 6:46 PM CDTSevere Thunderstorm WarningMPXKandiyohi, McLeod, Meeker, Renville, Wright44 min
Jul 27, 6:51 PM CDTSpecial Weather StatementMPXAnoka, Chisago, Hennepin, Isanti, Ramsey, Washington and 1 more54 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.